MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA¿ ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA¿ ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403930
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Prior to use in patient, the circulating nurse noted that laser fiber wire was not working properly.The laser fiber wire was removed from the sterile field and sequestered until given to management for follow up.The circulating nurse gave a new laser fiber wire to the surgeon and the case continued.

Brand Name
FLEXIVA¿ ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key8726953
Report Number8726953
Device Sequence Number1925256
Product Code GEX
UDI-Device Identifier08714729963790
UDI-Public(01)08714729963790(17)220321(10)0000007470
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2019
Report Date (Section F) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006R8403930
Device Lot Number0000007470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/12/2019